ResearcherID Thomson Reuters  

Steel, Mark F
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-9845-2008
Other Names: Mark F.J. Steel; M.F.J. Steel
E-mail:
URL: http://www.researcherid.com/rid/B-9845-2008
Subject: Statistics & Probability
Keywords: bayesian methods; econometrics; statistics
ORCID: http://orcid.org/0000-0001-9858-9279
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Statistics
Role:
Description:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Bayesian modelling of skewness and kurtosis with Two-Piece Scale and shape distributions
 Author(s): Rubio, F. J.; Steel, M. F. J.
 Source: Electronic Journal of Statistics Volume: 9 Issue: 2 Pages: 1884-1912 Published: 2015
 Times Cited: 3
 DOI: 10.1214/15-EJS1060
added
06-Jan-16
2.  Title: Objective Bayesian Survival Analysis Using Shape Mixtures of Log-Normal Distributions
 Author(s): Vallejos, Catalina A.; Steel, Mark F. J.
 Source: Journal of the American Statistical Association Volume: 110 Issue: 510 Pages: 697-710 Published: JUN 2015
 Times Cited: 4
 DOI: 10.1080/01621459.2014.923316
added
31-Jul-15
3.  Title: On Families of Distributions with Shape Parameters Discussion
 Author(s): Steel, Mark F. J.; Rubio, Francisco J.
 Source: International Statistical Review Volume: 83 Issue: 2 Pages: 218-222 Published: AUG 2015
 Times Cited: 0
 DOI: 10.1111/insr.12075
added
07-Oct-15
4.  Title: Inference in Two-Piece Location-Scale Models with Jeffreys Priors
 Author(s): Rubio, Francisco J.; Steel, Mark F. J.
 Source: Bayesian Analysis Volume: 9 Issue: 1 Pages: 1-21 Published: 2014
 Times Cited: 12
 DOI: 10.1214/13-BA849
added
25-Jul-14
5.  Title: Rejoinder
 Author(s): Rubio, Francisco J.; Steel, Mark F. J.
 Source: Bayesian Analysis Volume: 9 Issue: 1 Pages: 45-51 Published: 2014
 Times Cited: 0
 DOI: 10.1214/14-BA875
added
25-Jul-14
6.  Title: Adaptive Monte Carlo for Bayesian Variable Selection in Regression Models
 Author(s): Lamnisos, Demetris; Griffin, Jim E.; Steel, Mark F. J.
 Source: Journal of Computational and Graphical Statistics Volume: 22 Issue: 3 Pages: 729-748 Published: SEP 2013
 Times Cited: 3
 DOI: 10.1080/10618600.2012.694756
added
04-Nov-13
7.  Title: Bayesian Inference for P (X < Y) Using Asymmetric Dependent Distributions
 Author(s): Rubio, Francisco J.; Steel, Mark F. J.
 Source: Bayesian Analysis Volume: 8 Issue: 1 Pages: 43-62 Published: 2013
 Times Cited: 3
 DOI: 10.1214/13-BA802
added
31-May-13
8.  Title: Comparing distributions by using dependent normalized random-measure mixtures
 Author(s): Griffin, J. E.; Kolossiatis, M.; Steel, M. F. J.
 Source: Journal of the Royal Statistical Society Series B-Statistical Methodology Volume: 75 Pages: 499-529 Published: 2013
 Times Cited: 7
 DOI: 10.1111/rssb.12002
added
12-Jul-13
9.  Title: On Bayesian nonparametric modelling of two correlated distributions
 Author(s): Kolossiatis, M.; Griffin, J. E.; Steel, M. F. J.
 Source: Statistics and Computing Volume: 23 Issue: 1 Pages: 1-15 Published: JAN 2013
 Times Cited: 6
 DOI: 10.1007/s11222-011-9283-7
added
26-Feb-13
10.  Title: Cross-validation prior choice in Bayesian probit regression with many covariates
 Author(s): Lamnisos, D.; Griffin, J. E.; Steel, M. F. J.
 Source: Statistics and Computing Volume: 22 Issue: 2 Pages: 359-373 Published: MAR 2012
 Times Cited: 2
 DOI: 10.1007/s11222-011-9228-1
added
04-Jan-12
publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: